# SDR REXA201000067

- Difficulty date: May 2, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N8423C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7423
- Aircraft time: 22,504 hours, 19,821 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO WOW INPUT CAUTION MESSAGE AT APPROX 115 KIAS.  HIGHEST BTMS WAS 08 ON RT OUTBOARD BRAKE.  REMOVED AND REPLACED WOW SWITCH PS12GA IAW AMM 32-61-05.  OP CHECK GOOD.
